# SDR CA011101016

- Difficulty date: October 19, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) THE CREW REPORTED THAT, HYDRAULIC QUANTITY 3 DROPPED TO ZERO. AIRCRAFT LANDED INTO ZARAGOZA.  FINDINGS: PUMP 3A WAS REPLACED AND SYSTEM 3 REPLENISHED.
